# SDR DL757970324

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: 61020
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L JUMPSEAT EMERGENCY FLASHLIGHT INOPERATIVE, SELF TEST.  INSTALLED NEW BATTERY, SELF TEST NORMAL.
